# SDR USAA2013080900016

- Difficulty date: July 26, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367325100000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND DELAMINATION ON FLOOR PANEL 161PF BETWEEN FR 53 TO 59 & -Y692 TO Y692.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209 & IRM 9701, REV G.
